# SDR QXEA2008102201072

- Difficulty date: October 2, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,237 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4- CORROSION ON THE TOP OF THE NR 11 SEAT TRACK AT STA X66.000.  BLENDED OUT CORROSION, FOUND OUT OF LIMITS PER RD8/4-53-884.  REMOVED SPLICE, DRIP TRAY, DEFLECTORS AND TRACK.  MATCH DRILLED SPLICE TO NEW SEAT TRACK IAW DHC8-400 SRM 51-40-07.  INSTALLED SPLICE IAW DHC8-400 SRM 51-42-05 AND 51-40-15.  MATCH DRILLED TRACK TO AIRCRAFT REF Q400 SRM 51-40-07, 51-40-15 AND 51-21-10.  INSTALLED SEAT TRACK IAW Q400 SRM 51-40-05, AND 51-42-05.
